Two newborn deaths The Caribbean Ministry of Public Health (Minsap) reported on Friday that the other two were in critical condition in a Cuban hospital after receiving antibiotics from the same bulb.
The event was held in the neonatology service of the hospital on April 7. Hospital General Docente Doctor Agostinho Neto In Guantanamo Province in the east, this is an official statement from the Ministry of Health.
The antibiotics used are Ampicillin, And distribute the dose from the same container to six babies.
After receiving the drugs, four of the children ” Hemodynamic instability Caused them to enter a “mechanical ventilation” state, two of them died later, while the other two were in a “critical stable” state.
The health authorities have set up a committee, “Currently Investigate the cause And take corresponding measures,” said the note.
Minsap Does not specify the source, brand or batch of ampicillin, An antibiotic derived from penicillin, used to treat various types of bacterial infections.
Two years ago, a one-year-old girl A health center in Havana, The case caused a commotion in the country and was due to “negligence in the preservation, preparation, manipulation and display of used bulbs”, which was then concluded by the Institutional Investigation Committee.